- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 359193, 10 pages
Boundedness of -Adic Hardy Operators and Their Commutators on -Adic Central Morrey and BMO Spaces
Department of Mathematics, Linyi University, Linyi, Shandong 276005, China
Received 22 May 2013; Accepted 10 August 2013
Academic Editor: Dachun Yang
Copyright © 2013 Qing Yan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain the sharp bounds of p-adic Hardy operators on p-adic central Morrey spaces and p-adic -central BMO spaces, respectively. We also establish the -central BMO estimates for commutators of p-adic Hardy operators on p-adic central Morrey spaces.
In the past decades, the field of -adic numbers has been intensively used in theoretical and mathematical physics (see [1–9] and references therein). As a consequence, new mathematical problems have emerged, among which we refer to [10, 11] for Riesz potentials [12–16], for -adic pseudodifferential equations, and so forth. In the past few years, there is an increasing interest in the study of harmonic analysis on -adic field and their various generalizations and the related theory of operators and spaces; see, for example [17–27].
For a prime number , let be the field of -adic numbers. It is defined as the completion of the field of rational numbers with respect to the non-Archimedean -adic norm . This norm is defined as follows: ; if any nonzero rational number is represented as , where is an integer and integers , are indivisible by , then . It is easy to see that the norm satisfies the following properties: Moreover, if , then . It is well known that is a typical model of non-Archimedean local fields. From the standard -adic analysis , we see that any nonzero -adic number can be uniquely represented in the canonical series as follows: where are integers, , and . The series (2) converges in the -adic norm since .
The space consists of points , where , . The -adic norm on is Denote by the ball with center at and radius and by the sphere with center at and radius , . It is clear that , and We set and .
Since is a locally compact commutative group under addition, it follows from the standard analysis that there exists a Haar measure on , which is unique up to positive constant multiple and is translation invariant. We normalize the measure by the equality where denotes the Haar measure of a measurable subset of . By simple calculation, we can obtain that for any . For a more complete introduction to the -adic field, see  or .
The well-known Hardy’s integral inequality  tells us that, for , where the classical Hardy operator is defined by for nonnegative integral function on , and the constant is the best possible. Thus the norm of Hardy operator on is
Faris  introduced the following -dimensional Hardy operator, for nonnegative function on , where is the volume of the unit ball in . Christ and Grafakos  obtained that the norm of on is which is the same as that of the 1-dimensional Hardy operator.
In , Fu et al. obtained the precise norm of -linear Hardy operators on weighted Lebesgue spaces and central Morrey spaces. Fu et al.  introduced -adic Hardy operators and got the sharp estimates of -adic Hardy operators on -adic weighted Lebesgue spaces. Moreover, they proved that the commutators generated by the -adic Hardy operators and the central BMO functions are bounded on -adic weighted Lebesgue spaces and -adic Herz spaces see;  for more information about Herz spaces. Ren and Tao  Yu and Lu  studied the boundedness of commutators of Hardy type on some spaces.
Inspired by these results, in this paper we will establish the sharp estimates of -adic Hardy operators on -adic central Morrey and -central BMO spaces. Furthermore, we will discuss the boundedness for commutators of -adic Hardy operators and -central BMO functions on -adic central Morrey spaces.
Definition 1. For a function on , we define the -adic Hardy operator as follows: where is a ball in with center at and radius .
Morrey  introduced the spaces to study the local behavior of solutions to second-order elliptic partial differential equations. The -adic Morrey space is defined as follows.
Definition 2. Let and let . The -adic Morrey space is defined by where
Remark 3. It is clear that , .
For some recent developments of Morrey spaces and their related function spaces on , we refer the reader to . In 2000, Alvarez et al.  studied the relationship between central BMO spaces and Morrey spaces. Furthermore, they introduced -central bounded mean oscillation spaces and central Morrey spaces, respectively. Next, we introduce their -adic versions.
Definition 4. Let and let . The -adic central Morrey space is defined by where .
Remark 5. It is clear that When , the space reduces to ; therefore, we can only consider the case . If , by Hölder’s inequality, for .
Definition 6. Let and let . The space is defined by the condition where .
Remark 7. When , the space is just , which is defined in . If , by Hölder’s inequality, for . By the standard proof as that in , we can see that
In Section 2, we obtain the sharp estimates of -adic Hardy operators on -adic central Morrey spaces and -adic -central BMO spaces. Analogous result is also established for -adic Morrey spaces. In Section 3, we discuss the boundedness of commutators generated by -adic Hardy operators and -adic -central BMO functions on -adic central Morrey spaces.
We should note that in Euclidean space, when estimating the Hardy operator, one usually discusses its restriction on radical functions. However, on -adic field, we will consider its restriction on the functions with instead.
Throughout this paper the letter will be used to denote various constants, and the various uses of the letter do not, however, denote the same constant.
2. Sharp Estimates of -Adic Hardy Operator
We get the following precise norms of -adic Hardy operators on -adic central Morrey spaces and -adic -central BMO spaces.
Theorem 9. Let and let . Then
Theorem 10. Let and let . Then
Corollary 11. Let . Then
Let denote the subspace of consisting of all functions with . We obtain the sharp estimate of -adic Hardy operator from to .
Theorem 12. Suppose that , . Then maps to with norm
Proof of Theorem 9. When , , by Corollary 2.2 in ,
When , we first claim that the operator and its restriction to the subset of , which consist of functions satisfying , have the same operator norm on .
In fact, for , set It is easy to see that satisfies that and . By Hölder’s inequality, for , we have Therefore, Consequently, which implies the claim. In the following, without loss of generality, we may assume that satisfies . Then by Minkowski’s inequality, we have Thus,
On the other hand, take . Then where the series converges due to . Thus, since Therefore, Then (31) and (34) imply that
Proof of Theorem 10. As in the proof of Theorem 9, we first show that the operator and its restriction to the subset of consisting of functions with have the same operator norm on .
In fact, set Then and . By change of variable, we get Using Minkowski’s inequality and (37), we have Therefore, We conclude that
In the following, without loss of generality, we may assume that with . By Fubini theorem, we have Then by Minkowski's inequality, we get Namely,
On the other hand, take . By Remark 8 and (32), for , we have . Then by (33), we get Therefore, We arrive at
As a result, Then Theorem 10 follows from (43) and (47).
Proof of Theorem 12. Let . Then . Using Minkowski’s inequality, we have
On the other hand, as in the proof of Theorem 9, we take , and we only need to show that . Consider the following.
(I) If and , then . Since , we have
(II) If and , then ; therefore, . Recall that two balls in are either disjoint or one is contained in the other (cf. page 21 in ). So we have ; thus, From the previous discussion, we can see that . Then by (33), This completes the proof.
3. Boundedness for Commutators of -Adic Hardy Operators on -Adic Central Morrey Spaces
The boundedness of commutators is an active topic in harmonic analysis due to its important applications. For example, it can be applied to characterizing some function spaces . In this section, we consider the boundedness for commutators generated by and -central BMO functions on -adic central Morrey spaces.
Definition 13. Let . The commutator of is defined by for some suitable functions .
Theorem 14. Let , , , , , and . If ; then is bounded from to and satisfies
Before the proof of this theorem, we need the following calculations.
Lemma 15. Suppose that and , . Then,
Proof. Without loss of generality, we may assume that . Recall that . By Hölder's inequality, we have
Proof of Theorem 14. Assume that . Fix , and by Minkowski’s inequality, we have
In the following, we will estimate and , respectively. For , since is bounded from to , , then, by Hölder's inequality (), we get
Next, let us estimate as follows:
For , by Hölder’s inequality () and the fact that , , we have For , by Lemma 15 and Hölder’s inequality, we obtain Notice that since , then and .
The above estimates imply that Consequently, Theorem 14 is proved.
This work was partially supported by NSF of China (Grant nos. 11271175, 11301248, 11171345, and 10901076), NSF of Shandong Province (Grant no. ZR2010AL006) and AMEP of Linyi University.
- S. Albeverio and W. Karwowski, “A random walk on p-adics: the generator and its spectrum,” Stochastic Processes and Their Applications, vol. 53, no. 1, pp. 1–22, 1994.
- V. A. Avetisov, A. H. Bikulov, S. V. Kozyrev, and V. A. Osipov, “p-adic models of ultrametric diffusion constrained by hierarchical energy landscapes,” Journal of Physics A, vol. 35, no. 2, pp. 177–189, 2002.
- A. Khrennikov, P-Adic Valued Distributions in Mathematical Physics, vol. 309, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
- A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, vol. 427, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997.
- V. S. Varadarajan, “Path integrals for a class of p-adic Schrödinger equations,” Letters in Mathematical Physics, vol. 39, no. 2, pp. 97–106, 1997.
- V. S. Vladimirov and I. V. Volovich, “p-adic quantum mechanics,” Communications in Mathematical Physics, vol. 123, no. 4, pp. 659–676, 1989.
- V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, P-Adic Analysis and Mathematical Physics, vol. 1 of Series on Soviet and East European Mathematics, World Scientific Publishing Co. Inc., River Edge, NJ, USA, 1994.
- I. V. Volovich, “p-adic space-time and string theory,” Teoreticheskaya i Matematicheskaya Fizika, vol. 71, no. 3, pp. 337–340, 1987.
- I. V. Volovich, “p-adic string,” Classical and Quantum Gravity, vol. 4, no. 4, pp. L83–L87, 1987.
- S. Haran, “Riesz potentials and explicit sums in arithmetic,” Inventiones Mathematicae, vol. 101, no. 3, pp. 697–703, 1990.
- S. Haran, “Analytic potential theory over the p-adics,” Annales de l'Institut Fourier, vol. 43, no. 4, pp. 905–944, 1993.
- S. Albeverio, A. Y. Khrennikov, and V. M. Shelkovich, “Harmonic analysis in the p-adic Lizorkin spaces: fractional operators, pseudo-differential equations, p-adic wavelets, Tauberian theorems,” Journal of Fourier Analysis and Applications, vol. 12, no. 4, pp. 393–425, 2006.
- N. M. Chuong and N. V. Co, “The Cauchy problem for a class of pseudodifferential equations over p-adic field,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 629–645, 2008.
- N. M. Chuong, V. Y. Egorov, A. Khrennikov, Y. Meyer, and D. Mumford, Harmonic, Wavelet and P-Adic Analysis, World Scientific Publishing, Singapore, 2007.
- A. N. Kochubei, “A non-Archimedean wave equation,” Pacific Journal of Mathematics, vol. 235, no. 2, pp. 245–261, 2008.
- W. A. Zuniga-Galindo, “Pseudo-differential equations connected with p-adic forms and local zeta functions,” Bulletin of the Australian Mathematical Society, vol. 70, no. 1, pp. 73–86, 2004.
- N. M. Chuong and H. D. Hung, “Maximal functions and weighted norm inequalities on local fields,” Applied and Computational Harmonic Analysis, vol. 29, no. 3, pp. 272–286, 2010.
- Y.-C. Kim, “Carleson measures and the BMO space on the p-adic vector space,” Mathematische Nachrichten, vol. 282, no. 9, pp. 1278–1304, 2009.
- Y.-C. Kim, “Weak type estimates of square functions associated with quasiradial Bochner-Riesz means on certain Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 266–280, 2008.
- S. Z. Lu and D. C. Yang, “The decomposition of Herz spaces on local fields and its applications,” Journal of Mathematical Analysis and Applications, vol. 196, no. 1, pp. 296–313, 1995.
- K. S. Rim and J. Lee, “Estimates of weighted Hardy-Littlewood averages on the p-adic vector space,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1470–1477, 2006.
- K. M. Rogers, “A van der Corput lemma for the p-adic numbers,” Proceedings of the American Mathematical Society, vol. 133, no. 12, pp. 3525–3534, 2005.
- K. M. Rogers, “Maximal averages along curves over the p-adic numbers,” Bulletin of the Australian Mathematical Society, vol. 70, no. 3, pp. 357–375, 2004.
- M. Taibleson, “Harmonic analysis on n-dimensional vector spaces over local fields—I. Basic results on fractional integration,” Mathematische Annalen, vol. 176, pp. 191–207, 1968.
- M. H. Taibleson, “Harmonic analysis on n-dimensional vector spaces over local fields—II. Generalized Gauss kernels and the Littlewood-Paley function,” Mathematische Annalen, vol. 186, pp. 1–19, 1970.
- M. H. Taibleson, “Harmonic analysis on n-dimensional vector spaces over local fields—III. Multipliers,” Mathematische Annalen, vol. 187, pp. 259–271, 1970.
- M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, USA, 1975.
- G. H. Hardy, “Note on a theorem of Hilbert,” Mathematische Zeitschrift, vol. 6, no. 3-4, pp. 314–317, 1920.
- W. G. Faris, “Weak Lebesgue spaces and quantum mechanical binding,” Duke Mathematical Journal, vol. 43, no. 2, pp. 365–373, 1976.
- M. Christ and L. Grafakos, “Best constants for two nonconvolution inequalities,” Proceedings of the American Mathematical Society, vol. 123, no. 6, pp. 1687–1693, 1995.
- Z. Fu, L. Grafakos, S. Lu, and F. Zhao, “Sharp bounds for m-linear Hardy and Hilbert operators,” Houston Journal of Mathematics, vol. 38, no. 1, pp. 225–244, 2012.
- Z. W. Fu, Q. Y. Wu, and S. Z. Lu, “Sharp estimates of p-adic Hardy and Hardy-Littlewood-Pólya operators,” Acta Mathematica Sinica, vol. 29, no. 1, pp. 137–150, 2013.
- S. Z. Lu, D. C. Yang, and G. E. Hu, Herz Type Spaces and Their Applications, Science Press, Beijing, China, 2008.
- Z. Ren and S. Tao, “Weighted estimates for commutators of n-dimensional rough Hardy operators,” Journal of Function Spaces and Applications, vol. 2013, Article ID 568202, 13 pages, 2013.
- X. Yu and S. Z. Lu, “Endpoint estimates for generalized commutators of Hardy operators on H1 spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 410305, 11 pages, 2013.
- C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938.
- W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010.
- J. Alvarez, J. Lakey, and M. Guzmán-Partida, “Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures,” Collectanea Mathematica, vol. 51, no. 1, pp. 1–47, 2000.
- S. Albeverio, A. Y. Khrennikov, and V. M. Shelkovich, Theory of P-Adic Distributions: Linear and Nonlinear Models, vol. 370 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2010.
- R. R. Coifman, R. Rochberg, and G. Weiss, “Factorization theorems for Hardy spaces in several variables,” Annals of Mathematics, vol. 103, no. 3, pp. 611–635, 1976.